Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Strange Pussy Pimples
Oct 1, 2003

I started on Viramune/Epivir/Videx approx. 4 months ago and have not noticed any side affects whatsoever. My labs are showing extremely promising results and I feel great! (this past spring i had severe anemia, hemoglobin was 6, but no other problems historically). In the past couple of months I have had a few strange, rather large, pussy pimples, one on the back of my hand, one on my shoulder and now one on my buttocks. They are very sore and take about a month or more to completely heal. Any thoughts? thanks.

Response from Dr. Conway

Although Viramune is associated with a number of complications with repsect to skin rashes, this does not sound like one of them. In general, pus represents the presence of infection. A specific diagnosis can often be made by taking a sample of the fluid. It also depends on what else might be going on with respect to your genral health, including any other symptoms you might have.

Keep taking your antiretrovirals and talk to your doctor.

Good Luck.



Previous
RE: PCR & PEP
Next
Immediate Med Change

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement